Admissibility of weights on non-normed *-algebras

Bhatt, S. J. ; Inoue, A. ; Ogi, H. (1999) Admissibility of weights on non-normed *-algebras Transactions of the American Mathematical Society, 351 (11). pp. 4629-4656. ISSN 0002-9947

PDF - Publisher Version

Official URL:

Related URL:


The notion of weights on (topological) *-algebras is defined and studied. The primary purpose is to define the notions of admissibility and approximate admissibility of weights, and to investigate when a weight is admissible or approximately admissible. The results obtained are applied to vector weights and tracial weight on unbounded operator algebras, as well as to weights on smooth subalgebras of a C*-algebra.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:59669
Deposited On:07 Sep 2011 05:16
Last Modified:18 May 2016 10:09

Repository Staff Only: item control page